- June 4, 2018 at 1:33 pm #175877
friday126ParticipantTopics: 15Replies: 10
Hi guys. So I’m experiences severe weight loss in the last month while treating candida and probably sibo.
Between last November and early May I probably lost 10 pounds. Another 10 in the year before that. BUT this last 10 days or so I’ve lost at least another 10 pounds. I don’t eat sugar or carbs or consume booze or alcohol. I’m to tired to work and it’s gonna drain me soon.
Was treating with iodine which seemed to help a little. Also taking antimicrobials like berberine and uva ursi. Was also taking selenium and borax while on iodine to help with absorption. Some vitamin D and digestive aids. Adrenal support as well. Because of concern of sibo I started taking colloidal silver, first some generic stuff (soveriegn silver) got a bad reaction from that (maybe die off?) so switched to mesosilver said to be a purer form. Because I’d read of possible interactions between CS and iodine I stopped taking the iodine for now. Kept taking borax because I’d read it’s good for candida even on it’s own.
Anyway my weight loss has gotten a lot worse as I stated above in the last 10 days or so. I’m am to weak and fatigued to work and am sure my immune system is shot to hell as well. Most of the recent symptoms seem to come from the quick weight loss. Could this be from colloidal silver or borax (even though I’ve been taking borax for awhile). Not sure what else to atribute it to. Seems like the additional weight loss happened around the time I went off iodine and started CS. Anyone had a similar experience or have any insight? Thanks. Yes I’m taking things to help with detox.June 4, 2018 at 8:52 pm #175883
NiaParticipantTopics: 1Replies: 46
Wow you have been busy, i lost 40lbs in 1.5 months from severe diarrhea and food intolerances. But honestly it sounds like your doing too much that can hurt you than help you.I hope you have gotten diagnosed by a doctor at least before taking more than half this stuff. I was not absorbing nutrients when I was at my worst, but I was doing too much. My doctor took me off of everything and had me slowly add things in, your body has to process everything you put in it. Maybe just stick to what works and get rid of those that don’t.
You must be logged in to reply to this topic.